... I have been suffering from bipoloar depression since I have been 20 years old and am on medication such as sequil,effexor and bybution and I am 40 years old now and basicly have no sex drive and have a very hard time getting a eriction for a long period of time . I wounder if any other male suffer from this problem also?
Its sad to say, but the drawback of most antidepressants for me is low sex drive or empotence. Its get slightly easier with time let's say about a year, when the body get use to the meds. With the help of cialis n Viagra one might come closer to being normal. Its very frustrating, Check with ur doctor for help
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Oct 2011 • 1 answer
Updated 11 Oct 2013 • 7 answers
Depression - The medications I take cause me to have no sex drive. I am a 41 year old female and am?
Updated 3 Apr 2016 • 2 answers
Updated 5 Apr 2018 • 1 answer
Updated 27 Jun 2018 • 1 answer